Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 348, NWS Norman, OK

May 18, 20174 counties in Texas; Tillman County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 18, 2017, 4:43 PM CDT for 4 counties in Texas; Tillman County, Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2017, 4:43 PM CDT (21:43 UTC)
Expired
May 18, 2017, 5:30 PM CDT
In force
47 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Tillman County, OK, Baylor County, TX, Foard County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 25 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 4:44 PM CDTHAIL 1Davidson, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 1:18 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.7 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2017-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1272 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2017-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1272 J/kg
Mixed-layer CIN
-210 J/kg
Mixed-layer LCL
1122 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

244 
WUUS54 KOUN 182143
SVROUN
OKC141-TXC023-155-485-487-182230-
/O.NEW.KOUN.SV.W.0348.170518T2143Z-170518T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
443 PM CDT THU MAY 18 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Southern Tillman County in southwestern Oklahoma...
  Northwestern Wichita County in northern Texas...
  Southeastern Foard County in northern Texas...
  Wilbarger County in northern Texas...
  Northwestern Baylor County in northern Texas...

* Until 530 PM CDT

* At 443 PM CDT, severe thunderstorms were located along a line
  extending from 5 miles south of Frederick to 4 miles north of
  Grayback to 11 miles southeast of Thalia, moving northeast at 30
  mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Vernon, Frederick, Electra, Davidson, Hollister, Loveland, Harrold,
  Lockett, Fargo, Oklaunion, Grayback, northern Lake Kemp and
  Haynesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3378 9954 3436 9928 3437 9924 3434 9923
      3434 9920 3435 9919 3437 9922 3446 9885
      3442 9868 3413 9874 3375 9929
TIME...MOT...LOC 2143Z 241DEG 25KT 3431 9898 3405 9920 3385 9941 

HAIL...1.50IN
WIND...60MPH
 
$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 2:23 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, May 18, 2:23 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Norman OK
223 PM CDT Thu May 18 2017

.DISCUSSION...
Main focus was on the severe weather and heavy rain potential
through Saturday.

Now through 7 pm this evening, isolated to scattered discrete
supercells are expected to continue to move northeast across parts
of western north Texas, western Oklahoma, central Oklahoma, and
northern Oklahoma, mainly near and just southeast of a low level
cloud shield/differential heating boundary that extended from near
Clinton to Enid to Ponca City as of 215 pm. The Lawton, Oklahoma
City, and Stillwater areas could be affected by these dangerous
storms in the next few hours. These storms will continue to produce
giant hail, damaging winds, and tornadoes. Tornado potential will
only increase over the next few hours as low level shear increases.
The greatest potential for tornadoes may be shifting farther south
and east than previously forecast.

Across far northwestern Oklahoma now through 7 pm this evening,
additional discrete supercells may form with giant hail, tornadoes,
and damaging winds. Not sure that this activity will be more robust
compared to activity near the line mentioned due to more cloud cover
to limit destabilization.

Capping may be too strong for storm development south of a Knox
City, Texas to Wichita Falls to Ada line now through 7 pm this
evening.

Severe storms will remain possible this evening as they move
east. Models show the area of storm development in NW OK developing
down towards central OK as they move east tonight. In addition to
large hail, strong winds, and tornadoes possible, heavy rain that
could produce flash flooding in some locations will also be a
concern.

On Friday... Upper low and shortwave rotating around the low will
affect the region with a cold front moving across the area.
Widespread storms are expected to develop Friday afternoon and
continue into Friday night. Severe storms will be possible once
again. The potential for heavy rain and flash flooding will likely
be higher Friday than today across a larger area. 3-5 inches of
rain with locally higher amounts will be possible by Saturday
morning. With the heavy rain and flash flood potential, a Flood
Watch was issued earlier today for all but Harper county in NW OK.
It is in effect from 7 PM this evening through 7 AM Saturday. Models
show the rain shifting east and south of the area Saturday as the
front moves out of the area and the upper low lifts NE.

Shower and thunderstorm chances will return to the area Sunday
night and continue into Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  68  77  55  71 /  70  70  90  20
Hobart OK         64  81  53  73 /  40  90  70  10
Wichita Falls TX  69  84  58  76 /  60  70  80  20
Gage OK           57  75  47  69 /  40  50  30   0
Ponca City OK     66  78  54  69 /  70  70  80  10
Durant OK         70  84  66  76 /  60  50  80  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from 7 PM CDT this evening through Saturday morning
     for OKZ005>048-050>052.

TX...Flood Watch from 7 PM CDT this evening through Saturday morning
     for TXZ083>090.

&&

06/25
Hazardous weather outlook, May 18, 11:58 AM CDT, 4 hours 45 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1158 AM CDT Thu May 18 2017

OKZ004>048-050>052-TXZ083>090-191100-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1158 AM CDT Thu May 18 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...This afternoon and tonight...

.Thunderstorms...
There is a high risk for severe thunderstorms this afternoon and
evening in parts of Oklahoma.

Location...
The high risk is over much of northwest Oklahoma, east of a
Buffalo to Leedey line and north of a Leedey to Kingfisher to
Blackwell line. Locations in the high risk area include
Woodward...Alva...Watonga...Enid...Medford...and Cherokee.
Moderate to enhanced risk areas surround the high risk area
across the rest of Oklahoma into western north Texas.

Timing...
Mainly 1 PM until 10 PM.

Impacts...
Tornadoes...possibly strong and long-tracked...
Hail up to softball size...
Damaging winds 70 to 80 mph...

Discussion...
A warm and very unstable airmass is in place across most of
Oklahoma, east of a dryline. As heating continues and an upper
level storm slowly approaches, severe storms are expected to
develop by early afternoon. Several models indicate the first
storms will form across southwest Oklahoma and western north
Texas.

Instability and deep layer shear will support supercell
thunderstorms which will have the potential to produce very large
hail, damaging winds, and some tornadoes. Storms may organize into
lines or clusters by late afternoon or this evening as they track
northeast. Storms should begin to weaken by late evening.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
western and central Oklahoma and adjacent parts of north Texas
should prepare for severe weather operations this afternoon
and evening.

.Heavy Rainfall...
Locally heavy rainfall and flooding may occur with storms this
afternoon and tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
There is an enhanced risk for severe thunderstorms Friday when
tornadoes, large hail, and damaging winds are all possible.
Mainly dry weather is expected Sunday and Monday. Thunderstorm
chances will increase around Tuesday of next week.

.Heavy Rainfall...
There is a potential for excessive rainfall Friday until Saturday
morning, particularly over portions of central into southwest
Oklahoma and adjacent parts of western north Texas. If you live in
an area that is prone to flash flooding, pay attention to the
forecasts and warnings later this week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

MBS/BT

In the hours before

Special weather statement, May 18, 4:10 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
410 PM CDT THU MAY 18 2017

OKZ005>007-182145-
Alfalfa OK-Woods OK-Grant OK-
410 PM CDT THU MAY 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR northern Alfalfa...northeastern
Woods and northwestern Grant Counties Until 445 PM CDT...

AT 408 PM CDT, a strong thunderstorm was located 5 miles northwest of
Ingersoll, moving northeast at 55 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts over 50 MPH...
Frequent cloud to ground lightning...

Locations impacted include...
Alva, Cherokee, Burlington, Manchester, Amorita, Byron, Lambert,
Ingersoll, Great Salt Plains Lake, Driftwood, Capron and Waldron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3667 9824 3668 9844 3686 9883 3700 9863
      3700 9795
TIME...MOT...LOC 2108Z 232DEG 47KT 3683 9849

03
Local storm report, May 18, 4:12 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
412 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             WEATHERFORD             35.53N 98.70W
05/18/2017  E1.00 INCH       CUSTER             OK   EMERGENCY MNGR

&&

JP
Local storm report, May 18, 4:27 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
427 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     TORNADO          3 W CHESTER             36.22N 98.97W
05/18/2017                   WOODWARD           OK   BROADCAST MEDIA

&&

RBARNES
Local storm report, May 18, 4:31 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
431 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             DAVIDSON                34.24N 99.08W
05/18/2017  E1.00 INCH       TILLMAN            OK   EMERGENCY MNGR

&&

JP
Local storm report, May 18, 4:33 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
433 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     HAIL             1 N CORDELL             35.31N 98.99W
05/18/2017  E2.00 INCH       WASHITA            OK   TRAINED SPOTTER

&&

JP
Local storm report, May 18, 4:38 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
438 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TORNADO          8 N CHESTER             36.34N 98.92W
05/18/2017                   MAJOR              OK   BROADCAST MEDIA

&&

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 11:06 AM CDTFlood WatchOUNArcher, Baylor, Clay, Foard, Hardeman, Knox and 2 more40 hr
May 18, 1:19 PM CDTSevere Thunderstorm WarningOUNHardeman56 min
May 18, 1:25 PM CDTSpecial Weather StatementOUNFoard50 min
May 18, 1:46 PM CDTSpecial Weather StatementOUNHardeman29 min
May 18, 2:01 PM CDTSevere Thunderstorm WarningOUNHardeman44 min
May 18, 2:10 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Knox50 min
May 18, 2:45 PM CDTTornado WarningOUNFoard, Hardeman30 min
May 18, 3:00 PM CDTTornado WarningOUNFoard, Wilbarger45 min
May 18, 3:10 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Wilbarger35 min
May 18, 3:39 PM CDTTornado WarningOUNWilbarger36 min
May 18, 3:43 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Wilbarger47 min
May 18, 4:11 PM CDTTornado WarningOUNWilbarger34 min
May 18, 4:17 PM CDTAreal Flood AdvisoryOUNFoard, Hardeman, Wilbarger3 hr
May 18, 4:20 PM CDTSevere Thunderstorm WarningOUNWilbarger40 min
May 18, 4:53 PM CDTTornado WarningOUNWichita37 min
May 18, 5:04 PM CDTFlash Flood WarningOUNFoard, Hardeman, Wichita, Wilbarger3 hr
May 18, 5:25 PM CDTSevere Thunderstorm WarningOUNWichita, Wilbarger50 min
May 18, 5:34 PM CDTSpecial Weather StatementOUNBaylor26 min
May 18, 5:56 PM CDTSevere Thunderstorm WarningOUNBaylor, Wilbarger34 min
May 18, 6:12 PM CDTSevere Thunderstorm WarningOUNWichita, Wilbarger48 min
May 18, 6:27 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor33 min
May 18, 6:55 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Clay, Wichita, Wilbarger50 min
May 18, 1:13 PM CDTSpecial Weather StatementOUNJackson32 min
May 18, 1:58 PM CDTTornado WarningOUNGreer, Harmon, Jackson, Kiowa47 min
May 18, 2:11 PM CDTSpecial Weather StatementOUNEllis, Roger Mills34 min
May 18, 2:13 PM CDTSpecial Weather StatementOUNBeckham32 min
May 18, 2:25 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills, Washita50 min
May 18, 2:28 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills47 min
May 18, 2:38 PM CDTTornado WarningOUNGreer, Jackson, Kiowa, Washita52 min
May 18, 2:41 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson32 min
May 18, 2:55 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills50 min
May 18, 3:02 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward58 min
May 18, 3:14 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward46 min
May 18, 3:17 PM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Kiowa, Washita58 min
May 18, 3:21 PM CDTAreal Flood AdvisoryOUNGreer, Kiowa, Washita3 hr
May 18, 3:29 PM CDTTornado WarningOUNCaddo, Washita46 min
May 18, 3:34 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita41 min
May 18, 3:37 PM CDTSevere Thunderstorm WarningOUNMajor, Woods, Woodward38 min
May 18, 3:40 PM CDTTornado WarningOUNDewey35 min
May 18, 3:52 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward53 min
May 18, 4:02 PM CDTTornado WarningOUNWoods, Woodward18 min
May 18, 4:07 PM CDTTornado WarningOUNBlaine, Caddo, Custer, Washita38 min
May 18, 4:10 PM CDTSpecial Weather StatementOUNAlfalfa35 min
May 18, 4:11 PM CDTTornado WarningOUNWashita34 min
May 18, 4:11 PM CDTTornado WarningOUNDewey, Major, Woodward34 min
May 18, 4:18 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods57 min
May 18, 4:26 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward49 min
May 18, 4:34 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNMajor, Woods, Woodward41 min
May 18, 4:35 PM CDTTornado WarningOUNWoods40 min
May 18, 4:38 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills67 min
May 18, 4:40 PM CDTTornado WarningOUNCaddo, Custer, Washita25 min
May 18, 4:41 PM CDTFlash Flood WarningOUNBlaine, Caddo, Custer, Washita3 hr
May 18, 4:42 PM CDTTornado WarningOUNBlaine, Canadian, Custer48 min
May 18, 4:53 PM CDTSpecial Weather StatementOUNHarper37 min
May 18, 5:03 PM CDTTornado Warning Tornado observedOUNWoods, Woodward32 min
May 18, 5:09 PM CDTSpecial Weather StatementOUNCleveland, Oklahoma36 min
May 18, 5:13 PM CDTTornado Warning Tornado observedOUNBlaine, Canadian, Kingfisher32 min
May 18, 5:15 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, McClain, Oklahoma, Pottawatomie45 min
May 18, 5:22 PM CDTSpecial Weather StatementOUNEllis, Harper38 min
May 18, 5:29 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher31 min
May 18, 5:34 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods29 min
May 18, 5:39 PM CDTSevere Thunderstorm WarningOUNWoodward51 min
May 18, 5:40 PM CDTSpecial Weather StatementOUNCarter35 min
May 18, 5:42 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills48 min
May 18, 5:48 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton27 min
May 18, 5:50 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher40 min
May 18, 5:57 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Logan, Oklahoma, Pottawatomie, Seminole48 min
May 18, 5:59 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray46 min
May 18, 6:07 PM CDTSpecial Weather StatementOUNCarter23 min
May 18, 6:15 PM CDTSpecial Weather StatementOUNKay30 min
May 18, 6:18 PM CDTSpecial Weather StatementOUNWoods27 min
May 18, 6:19 PM CDTTornado WarningOUNCotton, Stephens26 min
May 18, 6:27 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher48 min
May 18, 6:29 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward46 min
May 18, 6:30 PM CDTSpecial Weather StatementOUNWoodward30 min
May 18, 6:33 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain42 min
May 18, 6:34 PM CDTSpecial Weather StatementOUNEllis26 min
May 18, 6:44 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward46 min
May 18, 6:47 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie43 min
May 18, 6:55 PM CDTSpecial Weather StatementOUNKingfisher35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.